# SDR IPXA2019031940273

- Difficulty date: March 4, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C STA. 1325-1345, LONGERON 15R "T" FITTING IS CRACKED. REMOVED, FABRICATED AND REPLACED LONGERON 15R "T" FITTING IAW DWG. AEA7568 AND SRM 51-33-01. (MINOR)
